# SDR ASOA201001195

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER STANG FAIRING, 434BB, INBD SIDE IS CRACKED. RECEIVED LT LOWER STANG FAIRING 434BB. REF MASTER PANEL BOOK PAGE 30 OF 49 FOR INSTALLATION.
